# SDR AALA201912059001

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 9,595 hours, 4,034 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FRONT ENTRANCE DOOR 1L GUST LOCK HARD TO OPERATE. LUBRICATED L1 GUST LOCK ASSY IAW STANDARD PRACTICES. OPS CK NORMAL.
